# SDR 96ZZZX2293

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7244E
- Make and model: Cessna 182B
- Aircraft serial: 52244
- Engine: Cont O470L
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Cam
- Part number: 104001664
- Condition: Worn
- Location: Lt Magneto
- Part time: 596 hours
- Component: S6RN25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF CAMS IN IMPULSE COUPLINGS FOR WEAR PER AD 78-09-07, FOUND ONE FLYWEIGHT AND RIVET WORN WELL BEYOND LIMITS.  THIS IS NEW STYLE CAM WITH SNAP RING ASSEMBLY.  FOR A TOTAL TIME OF ONLY 595 HOURS, FEEL THIS TO BE SIGNIFICANT WEAR AND WOULD ALSO QUESTION THE HARDNESS OF METAL.
